# SDR AALA20180817001

- Difficulty date: August 15, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 98,358 hours, 15,782 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 350,  AN L/E SLAT ASSEMBLY EICAS MESSAGE WAS INTERMITTENT,  FLAP INDICATION NEEDLE ERRATIC, LEADING EDGE WARNING LIGHT INTERMITTENT, CLICKING NOISE IN THE OVERHEAD CIRCUIT BREAKER PANEL.  AN EMERGENCY WAS DECLARED, FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  FOUND PUSHED BACK PIN 18 ON CONNECTOR D4378P.  REPLACED THE CONNECTOR IAW AMM 27-58-00.
